MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H749518100
Medical Device Problem Codes Nonstandard Device (1420); Connection Problem (2900); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter issue occurred, resulting in an aborted procedure.The 70% stenosed target lesion was located in the severely tortuous and severely calcified distal left anterior descending artery.The opticross hd imaging catheter was selected for intravascular ultrasound examination.During the procedure, the catheter could not be connected due to its damaged tip.The procedure was not completed due to this event.The patient remained stable, and no complications were reported.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: the device was returned for analysis.Visual inspection revealed that the retainer clip was missing, and the hub rotator, along with the shorting plug, was out of the hub.No damage or failures were observed on the catheter code pcba (ccp) board assembly or on the hub connector pins.Microscope inspection showed that the guidewire exit port and the distal section of the tip were in good condition.Functional testing showed that the catheter was properly recognized by the imaging system when connected to the mdu, and no connection issues or errors were detected during testing.No resistance was noted when tracking the guidewire into the catheter.Device history record (dhr) review: it was confirmed that this device met manufacturing specifications before distribution and there were no manufacturing deviations that could have contributed to the reported event.Investigation conclusion: this investigation has been assigned an investigation conclusion code of no problem detected following a review of the returned device, reported event details, available information, and product record review.In this case, the device performed as intended during the analysis, and no damage was found that could have contributed to the reported allegation.
 
Event or Problem Description
It was reported that a catheter issue occurred, resulting in an aborted procedure.The 70% stenosed target lesion was located in the severely tortuous and severely calcified distal left anterior descending artery.The opticross hd imaging catheter was selected for intravascular ultrasound examination.During the procedure, the catheter could not be connected due to a damaged tip.The procedure was not completed due to this event.The patient remained stable, and no complications were reported.

Brand Name
OPTICROSS
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23771640
Report Number2124215-2025-90219
Device Sequence Number18555961
Product Code OBJ
UDI-Device Identifier08714729890393
UDI-Public(01)08714729890393(17)260703(10)36890702
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K123621
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2026
Device Model NumberH749518100
Device Catalogue NumberH749518100
Device Lot Number0036890702
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale